# SDR 03012006B

- Difficulty date: February 24, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 29,640 hours, 33,988 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 7255201605
- Part serial: 0058605
- Condition: Vibrates
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT NOTICED A VIBRATION IN THE AIRCRAFT, MAINLY IN THE YOKE, VIBRATION INCREASED IN CLIMB FLIGHT AND ALSO IN CRUISE FLIGHT.  REMOVED AND REPLACED LT ELEVATOR IAW 27-31-40-4 PN ON 7255201-607, PN OFF 7255201-605. SN ON 0047-607, SN OFF 0058-605. OPS CHECK GOOD.
